MU Digital Repository
Logo

Ovarian dermoids perforating into the urinary bladder

Hegde, Padmaraj and Natarajan, K and Thomas, Joseph and Sasidharan, K (2002) Ovarian dermoids perforating into the urinary bladder. Indian Journal of Urology, 18 (2). pp. 183-184. ISSN 0970 - 1591

[img] PDF
9-Ovarian_Dermoids-__CASE_REPORT.pdf - Published Version
Restricted to Registered users only

Download (123kB) | Request a copy
Item Type: Article
Uncontrolled Keywords: Ovarian Dermoid, Bladder
Subjects: Medicine > KMC Manipal > Urology
Depositing User: KMC Manipal
Date Deposited: 22 Apr 2013 04:22
Last Modified: 22 Apr 2013 04:22
URI: http://eprints.manipal.edu/id/eprint/79789

Actions (login required)

View Item View Item